Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Global stability in $ n$-person games

Author: Louis J. Billera
Journal: Trans. Amer. Math. Soc. 172 (1972), 45-56
MSC: Primary 90D12
MathSciNet review: 0314469
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of bargaining sets, including the bargaining set $ \mathfrak{M}_1^{(i)}$ and the kernel, is treated with regard to studying the tendency to reach stability from unstable points. A known discrete procedure is extended, and these results are applied to derive global stability properties for the solutions of certain differential equations. These differential equations are given in terms of the demand functions which define the bargaining sets, and the set of critical points is precisely the bargaining set in question.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90D12

Retrieve articles in all journals with MSC: 90D12

Additional Information

Keywords: Cooperative games, kernel, bargaining sets, nucleolus, transfer schemes, global stability, asymptotic stability, characteristic function games, differential equations
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society